MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED ONLY, FCE1130, HI/LOW

Medline Industries, LP MEDLINE; BED ONLY, FCE1130, HI/LOW
Catalog Number FCE1130B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bed is not going up and down evenly.He states the motors work.The control box was switched out from another bed and works fine now.
 
Additional Manufacturer Narrative
The customer stated that the bed is not going up and down evenly and the motors work; no fall or injury was reported.Sample and/or photo/video was not available, pcn history was reviewed with no product changes identified that could have contributed to the alleged product failure, and quality control inspections records were reviewed.The investigation results were not confirmed, and the issue could not be confirmed because no sample, photo or video of the defective product was received.Sample was required to determine cause, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED ONLY, FCE1130, HI/LOW
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50855324
Report Number1417592-2026-47692
Device Sequence Number10053668
Product Code FNL
UDI-Device Identifier10888277694521
UDI-Public10888277694521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1130B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown